Cause of Headaches

By chanchal Latest Reply 2014-02-09 09:48:19 -0600
Started 2014-02-09 08:02:42 -0600

I had been a diabetic for over 12 years. I had been on oral meds for all this time. I just started taking insulin (levemir) 20 units at night for little over 2 months now, after a lot of adjustments. I had started insulin with 5units first along with the meds that I was taking. Now I take 500mg Metformin, 2mg Glimepride in the morning and evening, along with my insulin. Lately, I wake up in the morning with very much normal BG but with pounding headaches. I lowered my insulin yesterday to 18 units and I got up this morning with a little bit of headache still. These headaches seem to last the whole morning and afternoon basically. By evening it seems to disappear. I was wondering if anyone else experienced this kind of headaches and what do they do. Do you think the insulin dose is causing this??

1 reply

kimfing 2014-02-09 09:48:19 -0600 Report

Im not sure. Did u get literature w the meds? Usually i get a big sheet of info from pharmacy when i get meds. Tehy list side effects. If no,t suggest research on internet. Home they go away. Headaches for that long are no fun. Feel better :-)